# SDR SWIA201332687

- Difficulty date: January 29, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 29,487 hours, 23,582 cycles
- System (JASC): 2420 · AC Generation System
- Part: Controller
- Condition: Faulty
- Location: Adg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROTATION, ADG DEPLOYED.  BOTH MAIN GENERATORS REMAINED ONLINE WITH NO POWER INTERRUPTION.  TAXIED OUT WITH BOTH MAIN GENERATORS ON-LINE.  (FLT 4765)   REPLACED ADG AUTO-DEPLOY CONTROLLER IAW AMM AND STOWED ADG.  P/N: 82046-5  S/N: 407  S/N OFF: 1193.
